MathSciNet Relay Station
MathSciNet bibliographic data
MR1977783 76M25 (37N10 76M35)
Xiu, Dongbin; Karniadakis, George Em Modeling uncertainty in flow simulations via generalized polynomial chaos. J. Comput. Phys. 187 (2003), no. 1, 137–167.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement